# SDR UIEA200800130

- Difficulty date: April 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lws 150-470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WBL 150 TO 470 HAS CORROSION EVIDENT BETWEEN MIDSPAR TO NR 1 BEAM.  BLENDED OUT CORROSION PER SRM 51-10-01, REPROTECTED PER SRM 51-10-02.
